



23-25 June 2023





Thursday

Action	Class	Time from	Time until	Notes
Parking of working vehicles	Teams	09.00		Please be respectful of Officials instructions
Parking of working vehicles	All	10.00		Please be respectful of Officials instructions
Online Signing on/Documentation	All	15.00 (Wednesday 21st June)	09.00 (Saturday 24th June)	Online Signing on via the link emailed out
				You must be signed on before you go on track
Scrutineering	All	15.00 (Wednesday 21st June)	11.20 (Saturday 24th June)	Online Scrutineering via the link emailed out
Practice Slick & Wet Tyre Collection &	All	15.00	18.00	From the Tyre Distribution centre (Circuit Corporate
Registration				Building)

Friday

Action	Class	Time from	Time until	Notes
Parking of working vehicles	Parking of working vehicles All			Please be respectful of Officials instructions
Online Signing on/Documentation	All	15.00 (Wednesday 21st June)	09.00 (Saturday 21st June)	Online Signing on via the link emailed out
				You must be signed on before you go on track
Scrutineering	All	15.00 (Wednesday 21st June)	11.20 (Saturday 24th June)	Online Scrutineering via the link emailed out
Drivers Briefing	Junior Rotax	08.30		Held in the Race Centre – attendance is mandatory.
Drivers Briefing	Senior Rotax	08.50		Held in the Race Centre – attendance is mandatory.
Drivers Briefing	Mini Max 950	09.10		Held in the Race Centre – attendance is mandatory.
Drivers Briefing	Honda Cadet & Micro	09:30		Held in the Race Centre – attendance is mandatory.
	Max			
Fuel Collection	All	07.00	11.00	
		12.00	15.00	From the Vital Equipment Station
		16.00	17.00	
Practice Slick & Wet Tyre Collection	All	08.00	10.00	From the Tyre Distribution centre
& Registration				(Circuit Corporate Building)
Transponder Allocation	Transponder Allocation All			From the Race Centre
Physical Scrutineering Micro Max		16.30	17.30	In the Scrutineering Bay
Race Slick tyre Collection &	All	16.00	18.00	From the Tyre Distribution centre
Registration				(Circuit Corporate Building)





23-25 June 2023





Friday Continued

Practice	Class	Group	Start time	Notes
Practice 1	Junior Rotax	0 – 53 Inc 'S'	10.00	Duration 8 minutes
Practice 1	Junior Rotax	54-99	10.10	Duration 8 minutes
Practice 1	Senior Rotax	2-38	10.20	Duration 8 minutes
Practice 1	Senior Rotax	40-99	10.30	Duration 8 minutes
Practice 1	Mini Max 950	All	10.40	Duration 8 minutes
Practice 1	Honda Cadet	All	10.50	Duration 8 minutes
Practice 1	Micro Max	All	11.00	Duration 8 minutes
Practice 2	Junior Rotax	0 – 53 Inc 'S'	11.20	Duration 8 minutes
Practice 2	Junior Rotax	54-99	11.30	Duration 8 minutes
Practice 2	Senior Rotax	2-38	11.40	Duration 8 minutes
Practice 2	Senior Rotax	40-99	11.50	Duration 8 minutes
Practice 2	Mini Max 950	All	12.00	Duration 8 minutes
Practice 2	Honda Cadet	All	12.10	Duration 8 minutes
Practice 2	Micro Max	All	12.20	Duration 8 minutes

Transponders must be fitted from Practice 3 onwards – If your transponder is not fitted or working correctly, you will be given a technical flag and you may be reported to the Stewards.

Practice 3	Junior Rotax	0 – 53 Inc 'S'	12.40	Duration 8 minutes
Practice 3	Junior Rotax	54-99	12.50	Duration 8 minutes
Practice 3	Senior Rotax	2-38	13.00	Duration 8 minutes
Practice 3	Senior Rotax	40-99	13.10	Duration 8 minutes
Practice 3	Mini Max 950	All	13.20	Duration 8 minutes
Practice 3	Honda Cadet	All	13.30	Duration 8 minutes
Practice 3	Micro Max	All	13.40	Duration 8 minutes

Break 13.50 - 14.30





23-25 June 2023





Friday Continued

Practice	Class	Group	Start time	Notes
Practice 4	Junior Rotax	0 – 53 lnc 'S'	14.30	Duration 8 minutes
Practice 4	Junior Rotax	54-99	14.40	Duration 8 minutes
Practice 4	Senior Rotax	2-38	14.50	Duration 8 minutes
Practice 4	Senior Rotax	40-99	15.00	Duration 8 minutes
Practice 4	Mini Max 950	All	15.10	Duration 8 minutes
Practice 4	Honda Cadet	All	15.20	Duration 8 minutes
Practice 4	Micro Max	All	15.30	Duration 8 minutes
Practice 5	Junior Rotax	0 – 53 Inc 'S'	15.50	Duration 8 minutes
Practice 5	Junior Rotax	54-99	16.00	Duration 8 minutes
Practice 5	Senior Rotax	2-38	16.10	Duration 8 minutes
Practice 5	Senior Rotax	40-99	16.20	Duration 8 minutes
Practice 5	Mini Max 950	All	16.30	Duration 8 minutes
Practice 5	Honda Cadet	All	16.40	Duration 8 minutes
Practice 5	Micro Max	All	16.50	Duration 8 minutes



23-25 June 2023





Saturday

Action	Class	Time from	Time until	Notes
Fuel Collection	All	08.00	11.00	From the Vital Equipment Station
		12.00	15.00	This will be the last chance to collect fuel for the event
Slick & Wet Tyre Collection & Registration	All	08:00	09.00	Only for Drivers not attending Friday Practice
				(Circuit Corporate Building)
Drivers Briefing	All	08:30		Only for Drivers not attending Friday Practice
Physical Scrutineering	Micro Max	08.00	09.00	Only for Drivers not attending Friday Practice
Exhaust Wadding Fitment		08.00	09.00	In the Scrutineering Bay
Media Photo's	Honda Cadet	09.00	10.00	In the GYG Cabin

Practice	Class	Group	Start Time	Notes
Practice 6	Junior Rotax	0 – 53 Inc 'S'	09.00	Duration 8 minutes
Practice 6	Junior Rotax	54-99	09.10	Duration 8 minutes
Practice 6	Senior Rotax	2-38	09.20	Duration 8 minutes
Practice 6	Senior Rotax	40-99	09.30	Duration 8 minutes
Practice 6	Mini Max 950	All	09.40	Duration 8 minutes
Practice 6	Honda Cadet	All	09.50	Duration 8 minutes
Practice 6	Micro Max	All	10.00	Duration 8 minutes
TQ Simulation (Practice 7)	Junior Rotax	TQ Group 1	10.10	Duration 6 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Junior Rotax	TQ Group 2	10.20	Duration 6 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Senior Rotax	TQ Group 1	10.30	Duration 6 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Senior Rotax	TQ Group 2	10.40	Duration 6 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Mini Max 950	All	10.50	Duration 6 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Honda Cadet	All	11.00	Duration 6 minutes – Timed Qualifying Simulation
TQ Simulation (Practice 7)	Micro Max	All	11.10	Duration 6 minutes – Timed Qualifying Simulation



23-25 June 2023





Saturday Continued

Timed Qualifying	Class	Group	Gate Open	Gate Close	Start Time	Notes
Timed Qualifying	Junior Rotax	TQ Group 1	11.10	11.18	11.20	Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Junior Rotax	TQ Group 2	11.22	11.30	11.32	Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Senior Rotax	TQ Group 1	11.34	11.42	11.44	Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Senior Rotax	TQ Group 2	11.46	11.54	11.56	Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Mini Max 950	All	11.58	12.06	12.08	Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Honda Cadet	All	12.10	12.18	12.20	Duration 6 minutes – TQ Format as per Championship Regulation 3.8.8.1 Option 1
Timed Qualifying	Micro Max	All	12.22	12.30	12.32	Duration 6 minutes - TQ Format as per Championship Regulation 3.8.8.1 Option 1

Break 12.45 - 13.15

Heats	Class	Group	Gate Open	Gate Close	Start	Notes
Race 1 – Heat 1	Junior Rotax	AvC	13.05	13.13	13.15	Duration 10 minutes + 1 lap
Race 2 – Heat 2	Junior Rotax	BvD	13.25	13.33	13.35	Duration 10 minutes + 1 lap
Race 3 – Heat 1	Senior Rotax	AvC	13.45	13.53	13.55	Duration 10 minutes + 1 lap
Race 4 – Heat 2	Senior Rotax	BvD	14.05	14.13	14.15	Duration 10 minutes + 1 lap
Race 5 – Heat 1	Mini Max 950	All	14.25	14.33	14.35	Duration 10 minutes + 1 lap
Race 6 – Heat 1	Honda Cadet	All	14.45	14.53	14.55	Duration 10 minutes + 1 lap
Race 7 – Heat 1	Micro Max	All	15.05	15.13	15.15	Duration 10 minutes + 1 lap
Race 8 – Heat 3	Junior Rotax	AvD	15.25	15.33	15.35	Duration 10 minutes + 1 lap
Race 9 – Heat 4	Junior Rotax	BvC	15.45	15.53	15.55	Duration 10 minutes + 1 lap
Race 10 – Heat 3	Senior Rotax	AvD	16.05	16.13	16.15	Duration 10 minutes + 1 lap
Race 11 – Heat 4	Senior Rotax	BvC	16.25	16.33	16.35	Duration 10 minutes + 1 lap
Race 12 – Heat 2	Mini Max 950	All	16.45	16.53	16.55	Duration 10 minutes + 1 lap
Race 13 – Heat 2	Honda Cadet	All	17.05	17.13	17.15	Duration 10 minutes + 1 lap
Race 14 – Heat 2	Micro Max	All	17.25	17.33	17.35	Duration 10 minutes + 1 lap



23-25 June 2023





Sunday

Warm Up	Class	Group	Gate Open	Start Time	Notes
Warm Up	Junior Rotax	0 – 53 Inc 'S'	09.52	10.00	Duration 5 mins
Warm Up	Junior Rotax	54-99	10.00	10.08	Duration 5 mins
Warm Up	Senior Rotax	2-38	10.08	10.16	Duration 5 mins
Warm Up	Senior Rotax	40-99	10.16	10.24	Duration 5 mins
Warm Up	Mini Max 950	All	10.24	10.32	Duration 5 mins
Warm Up	Honda Cadet	All	10.32	10.40	Duration 5 mins
Warm Up	Micro Max	All	10.40	10.48	Duration 5 mins

Repechage & Prefinals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Race 15	Junior Rotax	Repechage	10.50	10.58	11.00	Duration 10 minutes + 1 lap
Race 16	Senior Rotax	Repechage	11.10	11.18	11.20	Duration 10 minutes + 1 lap
Race 17	Mini Max 950	Prefinal	11.30	11.38	11.40	Duration 12 minutes + 1 lap
Race 18	Honda Cadet	Prefinal	11.50	11.58	12.00	Duration 12 minutes + 1 lap
Race 19	Micro Max	Prefinal	12.10	12.18	12.20	Duration 12 minutes + 1 lap
Race 20	Junior Rotax	Prefinal	12.30	12.38	12.40	Duration 12 minutes + 1 lap
Race 21	Senior Rotax	Prefinal	12.50	12.58	13.00	Duration 12 minutes + 1 lap

Break 13.20 - 14.00

Finals	Class	Group	Gate Open	Gate Close	Start Time	Notes
Race 22	Mini Max 950	Final	13.50	13.58	14.00	Duration 15 minutes + 1 lap
Race 23	Honda Cadet	Final	14.20	14.28	14.30	Duration 15 minutes + 1 lap
Race 24	Micro Max	Final	14.50	14.58	15.00	Duration 15 minutes + 1 lap
Race 25	Junior Rotax	Final	15.20	15.28	15.30	Duration 15 minutes + 1 lap
Race 26	Senior Rotax	Final	15.50	15.58	16.00	Duration 15 minutes + 1 lap



23-25 June 2023



Competitor Notes

- There will be an Award Ceremony after the Final Results are published for the top 3 drivers in each class, plus winning Mechanic.
 - Drivers are required to attend wearing their race suit and bring their Helmets.
 - Tyre Recycling and Wet Tyre sealing will be available in the Race Centre from 14.30 18.00